Toeplitz matrices and convergence

Tom 165 / 2000

Heike Mildenberger Fundamenta Mathematicae 165 (2000), 175-189 DOI: 10.4064/fm-165-2-175-189


We investigate $||χ_\mathbb A,2||$, the minimum cardinality of a subset of $2^ω$ that cannot be made convergent by multiplication with a single matrix taken from $\mathbb A$, for different sets $\mathbb A$ of Toeplitz matrices, and show that for some sets $\mathbb A$ it coincides with the splitting number. We show that there is no Galois-Tukey connection from the chaos relation on the diagonal matrices to the chaos relation on the Toeplitz matrices with the identity on $2^ω$ as first component. With Suslin c.c.c. forcing we show that $||χ_\mathbb M,2||$ < $\gb ∙ \gs$ is consistent relative to ZFC.


  • Heike Mildenberger

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek